# SDR GTIA010395

- Difficulty date: May 14, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N807NK
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 59554162
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 1181 - RIGHT AILERON T/E BETWEEN BOTH TRIM TABS HAS 3 INCH CRACK IN FAIRING.  CLEANED AREA AND APPLIED SPEED TAPE PER MD-80 SRM 51-02 PAGE 1 PARA A ITEM ON CARRY OVER REFERENCE CONTROL NR 002000-2.  REMOVED AND REPLACED RT WING AILERON TRAILING EDGE PANEL PER 51-02 THIS CLEARS C/O 0022000-2.  (M)
